# SDR DHL2003720002

- Difficulty date: February 14, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Part number: 1014A
- Part serial: 1283
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  APU FIRE DETECTION SYSTEM WILL NOT RESET AFTER FIRE TEST - INTERMITTENT.2)  REPLACED APU FIRE DETECTION OPERATING POWER UNIT. FIRE DETECTION SYSTEM RESETS CONSISTENTLY. APU OPERATION NORMAL. M/M 26-15-00.
